# SDR DALA2023031701986

- Difficulty date: March 14, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 132,586 hours, 19,802 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 180 -DIV/IFSD- DIVERTED TO LHR DUE TO LEFT ENGINE COMPRESSOR STALL. FLIGHT CREW SHUTDOWN ENGINE ON APPROACH DUE TO RISING EGT. CORRECTIVE ACTION: MAINTENANCE FOUND METAL IN TAIL PIPE, WILL REQUIRE ENGINE CHANGE. MAINTENANCE IN PROGRESS. (A008054)
